# SDR FDEA201411063537

- Difficulty date: November 6, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 85,977 hours, 34,716 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Panel
- Part number: AMC71921
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB HINGE PANEL 374FL HAS DELAMINATION.  REPAIRED PANEL 374FL IAW SRM 51-71-00 VOL II & PAINTED IAW SRM 51-21-02 VOL II.
